# SDR CA060129012

- Difficulty date: January 2, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech 1900D
- Engine: Pwa PT6A67D
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: PT6A6D
- Part serial: 114026
- Condition: Low Pressure
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE-OFF ROLL, THE ENGINE LOW PRESSURE WARNING ANNUNCIATED AND THE TAKE-OFF WAS ABORTED.  MFG WILL MONITOR INVESTIGATION OF THE EVENT AND WILL ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20060129012)
